Alert archive / Kansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 88, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 19, 2012, 5:02 PM CDT for Ellsworth County, Kansas. It was in force for 28 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2012, 5:02 PM CDT (22:02 UTC)
- Expired
- May 19, 2012, 5:30 PM CDT
- In force
- 28 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Ellsworth County, KS
The radar
The Wichita radar (KICT), 140 km from the middle of the area, began a volume at 22:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 5:12 PM CDT | HAIL 0.75 | Ellsworth, KS | |
| May 19, 5:15 PM CDT | TSTM WND GST 50 | Ellsworth, KS | |
| May 19, 5:15 PM CDT | HAIL 1 | Ellsworth, KS | |
| May 19, 5:18 PM CDT | HAIL 1.5 | Ellsworth, KS | |
| May 19, 5:20 PM CDT | HAIL 0.88 | 1 Ne Ellsworth, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 3:25 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 10.0 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 750 J/kg
- Mixed-layer CIN
- -566 J/kg
- Mixed-layer LCL
- 1805 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 161 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
232
WUUS53 KICT 192202
SVRICT
KSC053-192245-
/O.NEW.KICT.SV.W.0088.120519T2202Z-120519T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
502 PM CDT SAT MAY 19 2012
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ELLSWORTH COUNTY IN CENTRAL KANSAS...
* UNTIL 545 PM CDT
* AT 500 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
LORRAINE...AND MOVING NORTHEAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.
* LOCATIONS IMPACTED INCLUDE...
ELLSWORTH...ELLSWORTH AIRPORT AND KANOPOLIS.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 217 AND 228.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3887 9824 3887 9793 3871 9793 3856 9835
3873 9842
TIME...MOT...LOC 2202Z 235DEG 29KT 3866 9830
HAIL...1.00IN
WIND...60 MPH
$$
LAWSON4 follow-up statements
293
WWUS53 KICT 192210
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
510 PM CDT SAT MAY 19 2012
KSC053-192245-
/O.CON.KICT.SV.W.0088.000000T0000Z-120519T2245Z/
ELLSWORTH KS-
510 PM CDT SAT MAY 19 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ELLSWORTH
COUNTY UNTIL 545 PM CDT...
AT 509 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ELLSWORTH...
AND MOVING NORTHEAST AT 30 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE DAMAGE...
WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.
LOCATIONS IMPACTED INCLUDE...
ELLSWORTH...ELLSWORTH AIRPORT AND KANOPOLIS.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 217 AND 228.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3887 9824 3887 9793 3871 9793 3856 9835
3873 9842
TIME...MOT...LOC 2210Z 228DEG 25KT 3870 9828
HAIL...1.50IN
WIND...60 MPH
$$
COOK945
WWUS53 KICT 192217
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
517 PM CDT SAT MAY 19 2012
KSC053-192245-
/O.CON.KICT.SV.W.0088.000000T0000Z-120519T2245Z/
ELLSWORTH KS-
517 PM CDT SAT MAY 19 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ELLSWORTH
COUNTY UNTIL 545 PM CDT...
AT 514 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ELLSWORTH...
AND MOVING NORTHEAST AT 30 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE DAMAGE...
WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.
LOCATIONS IMPACTED INCLUDE...
ELLSWORTH AIRPORT AND KANOPOLIS.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 217 AND 228.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3887 9824 3887 9793 3871 9793 3856 9835
3873 9842
TIME...MOT...LOC 2217Z 228DEG 25KT 3873 9823
HAIL...1.50IN
WIND...60 MPH
$$
COOK512
WWUS53 KICT 192224
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
524 PM CDT SAT MAY 19 2012
KSC053-192245-
/O.CON.KICT.SV.W.0088.000000T0000Z-120519T2245Z/
ELLSWORTH KS-
524 PM CDT SAT MAY 19 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
ELLSWORTH COUNTY UNTIL 545 PM CDT...
AT 522 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ELLSWORTH...
AND MOVING NORTHEAST AT 30 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE DAMAGE...
WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF NORTHERN ELLSWORTH COUNTY.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 219 AND 228.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3887 9824 3887 9793 3873 9799 3871 9818
3879 9826
TIME...MOT...LOC 2224Z 228DEG 25KT 3876 9818
HAIL...1.50IN
WIND...60 MPH
$$
COOK909
WWUS53 KICT 192230
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
530 PM CDT SAT MAY 19 2012
KSC053-192241-
/O.CAN.KICT.SV.W.0088.000000T0000Z-120519T2245Z/
ELLSWORTH KS-
530 PM CDT SAT MAY 19 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ELLSWORTH COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 3887 9824 3887 9793 3873 9799 3871 9818
3879 9826
TIME...MOT...LOC 2231Z 228DEG 25KT 3879 9813
$$
COOKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 3:14 PM CDT, 1 hour 48 minutes earlier.
Area forecast discussion, May 19, 3:14 PM CDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 314 PM CDT SAT MAY 19 2012 .DISCUSSION... SYNOPSIS...SURFACE LOW PRESSURE WAS CENTERED NEAR GREAT BEND AT 18Z. THIS LOW WAS PART OF A COLD FRONT THAT EXTENDED FROM CENTRAL MINNESOTA /AND AREAS FURTHER NORTH/...TO THE TEXAS PANHANDLE. A STRONG UPPER LEVEL DISTURBANCE WAS ADVANCING NORTHEASTWARD ACROSS SOUTHWEST NEBRASKA. THIS WILL BRING DESTABILIZING COOLER AIR IN THE MID LEVELS TO THE REGION...CAUSING SHOWERS AND THUNDERSTORMS TO DEVELOP ALONG THE FRONT. THESE ARE ALSO A BIG PART OF THE STORMS ONGOING ACROSS WESTERN KANSAS AND WESTERN NEBRASKA. AS OF 1945Z...THE LEADING EDGE OF THIS CAN BE SEEN WELL ON WATER VAPOR MOVING ACROSS WESTERN KANSAS. TONIGHT... THE FRONT WILL CONTINUE MOVING SOUTHEAST THIS EVENING. RUC SHOWING SIGNIFICANT COLD ADVECTION ONGOING WITH THE APPROACHING DISTURBANCE. DURING THE DAY...THE CONVERGENCE ALONG THE FRONT HAS HAD A HARD TIME GETTING GOING AS THE WINDS HAVE VEERED AHEAD OF THE FRONT. THIS HAS ADDED TO THE UNCERTAINTY OF WHEN CONVECTION IS EXPECTED TO DEVELOP...BUT SHOULD BE BY 23Z. 0-6KM SHEAR IS MARGINAL FOR ORGANIZED CONVECTION...WITH VALUES RANGING FROM 30-35 KNOTS. THAT SAID...THERE IS ENOUGH INSTABILITY FOR SOME OF THE STORMS TO BECOME SEVERE. SUNDAY...THE FRONT SHOULD MAKE IT WELL INTO SOUTHEAST KANSAS. WITH THE MAIN UPPER LEVEL SUPPORT FAR REMOVED FROM THE FRONT...ORGANIZED SEVERE STORMS LOOK UNLIKELY AT THIS TIME...THOUGH SOME SCATTERED STORMS EXPECTED. MONDAY-SATURDAY... HIGH PRESSURE WILL REMAIN ACROSS THE REGION THROUGH TUESDAY. THE FRONT THAT JUST MOVED THROUGH WILL RETREAT NORTHWARD AS A WARM FRONT. LEE CYCLOGENESIS TAKES PLACE AND BY WEDNESDAY...STRONG SOUTHWESTERLY WINDS DEVELOP AGAIN AT THE SURFACE. THIS WILL ALL RESULT IN A WARMING TREND IN THE MIDDLE AND LATTERN PORTION OF THE WEEK. BY FRIDAY...A DEEP UPPER LEVEL TROUGH DEVELOPS OVER THE PACIFIC COAST WITH RIDGING OVER THE SOUTHEAST. THIS WILL KEEP ALL OF THE SIGNIFICANT PRECIPITATION WELL TO THE NORTH. COOK && .AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU MAIN HAZARDS: WINDS AHEAD OF/BEHIND COLD FRONT...AND THUNDERSTORMS. S-SWRLY GUSTS 25-35KT WILL PERSIST AHEAD OF FRONT THIS PM/EARLY EVE. COLD FRONT SHOULD REACH RSL AROUND 20-21Z...SLN/HUT 01-02Z...AND ICT ~03-04Z. SCATTERED-BROKEN LINE OF THUNDERSTORMS SHOULD DEVELOP ALONG THE FRONT LATE THIS PM/EVE WHICH COULD PRODUCE OUTFLOW AHEAD OF ACTUAL FRONT. WIND GUSTS 40-50 KT AND HAIL WOULD BE THE MAIN THREATS FROM THESE STORMS. WILL CARRY TEMPO TS AT HUT/SLN SITES WITH HIGHEST CONFIDENCE OF STORMS AFFECTING THOSE SITES...AND VCTS AT ICT. WIND SHIFT TO NW WITH SOME GUSTS 20-25 KT THIS EVE IN CENTRAL/SOUTH CENTRAL KS. JMC && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 58 79 57 80 / 50 20 10 0 HUTCHINSON 56 78 54 80 / 50 10 0 0 NEWTON 57 77 53 78 / 50 20 10 0 ELDORADO 59 78 54 79 / 40 20 10 0 WINFIELD-KWLD 61 79 58 80 / 40 30 20 10 RUSSELL 52 77 51 81 / 20 10 0 0 GREAT BEND 53 78 52 81 / 20 10 0 0 SALINA 56 78 51 80 / 50 10 0 0 MCPHERSON 57 77 52 79 / 50 10 0 0 COFFEYVILLE 65 81 59 79 / 30 40 30 10 CHANUTE 64 79 57 78 / 40 40 10 10 IOLA 64 78 57 77 / 30 40 10 10 PARSONS-KPPF 65 80 58 78 / 30 40 20 10 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 19, 3:36 PM CDT, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 336 PM CDT SAT MAY 19 2012 KSZ032-033-047>053-067>072-082-083-091>096-098>100-202045- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 336 PM CDT SAT MAY 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT A FEW SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS CENTRAL AND SOUTH CENTRAL KANSAS LATE THIS AFTERNOON AND TONIGHT AS A COLD FRONT MOVES OVER THE AREA. THE PRIMARY THREATS FROM ANY STORMS THAT BECOME SEVERE WILL BE HAIL UP TO THE SIZE OF PING PONG BALLS AND WIND GUSTS TO 60 MPH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A CHANCE OF THUNDERSTORMS EXISTS OVER SOUTHEAST KANSAS SUNDAY EVENING...AS WELL AS LATE IN THE WEEK. AT THIS TIME...ORGANIZED SEVERE WEATHER IS NOT ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON ACROSS PORTIONS OF CENTRAL KANSAS AND DURING THE EVENING HOURS ACROSS SOUTH CENTRAL AND SOUTHERN KANSAS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP COOK
In the hours before
Local storm report, May 19, 4:17 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
417 PM CDT SAT MAY 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0409 PM HAIL 4 W CLAFLIN 38.52N 98.60W
05/19/2012 E0.75 INCH BARTON KS TRAINED SPOTTER
&&
SGSLocal storm report, May 19, 4:44 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
444 PM CDT SAT MAY 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 PM HAIL WILSON 38.83N 98.47W
05/19/2012 E0.25 INCH ELLSWORTH KS TRAINED SPOTTER
0444 PM HAIL SYLVIA 37.96N 98.41W
05/19/2012 E1.75 INCH RENO KS EMERGENCY MNGR
&&
SGSLocal storm report, May 19, 4:46 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
446 PM CDT SAT MAY 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL 3 E SYLVAN GROVE 39.01N 98.34W
05/19/2012 E1.50 INCH LINCOLN KS EMERGENCY MNGR
&&
SGSLocal storm report, May 19, 4:47 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
447 PM CDT SAT MAY 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND GST 3 E SYLVAN GROVE 39.01N 98.34W
05/19/2012 E60 MPH LINCOLN KS EMERGENCY MNGR
&&
SGSSpecial weather statement, May 19, 4:54 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
454 PM CDT SAT MAY 19 2012
KSZ048-192230-
ELLSWORTH-
454 PM CDT SAT MAY 19 2012
...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR ELLSWORTH COUNTY...
AT 452 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR HOLYROOD...OR 12 MILES SOUTHWEST OF
ELLSWORTH...AND MOVING NORTHEAST AT 30 MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
&&
LAT...LON 3870 9809 3853 9846 3864 9848 3871 9849
3887 9829 3887 9827
TIME...MOT...LOC 2154Z 229DEG 20KT 3863 9838
LAWSONLocal storm report, May 19, 5:01 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
501 PM CDT SAT MAY 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL 2 S SYLVIA 37.93N 98.41W
05/19/2012 E1.50 INCH RENO KS PUBLIC
PUBLIC REPORTED PING PONG BALL SIZE HAIL COVERING HIS
YARD.
&&
SGSThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 3:26 PM CDT | Special Weather Statement | ICT | Barton | 34 min |
| May 19, 3:32 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 43 min |
| May 19, 4:01 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Lincoln, Russell | 44 min |
| May 19, 4:16 PM CDT | Severe Thunderstorm Warning | ICT | Reno | 44 min |
| May 19, 4:36 PM CDT | Severe Thunderstorm Warning | ICT | Lincoln | 39 min |
| May 19, 4:54 PM CDT | Special Weather Statement | ICT | Ellsworth | 36 min |
| May 19, 4:59 PM CDT | Severe Thunderstorm Warning | ICT | Reno | 46 min |
| May 19, 5:29 PM CDT | Severe Thunderstorm Warning | ICT | Kingman | 46 min |
| May 19, 5:46 PM CDT | Tornado Warning | ICT | Kingman | 29 min |
| May 19, 5:58 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln, Saline | 32 min |
| May 19, 6:12 PM CDT | Tornado Warning | ICT | Kingman | 33 min |
| May 19, 6:13 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman | 47 min |
| May 19, 6:19 PM CDT | Tornado Warning | ICT | Harper, Kingman | 26 min |
| May 19, 6:20 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Reno | 30 min |
| May 19, 6:21 PM CDT | Severe Thunderstorm Warning | ICT | Rice | 39 min |
| May 19, 6:42 PM CDT | Tornado Warning | ICT | Harper, Kingman | 33 min |
| May 19, 6:47 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, McPherson, Saline | 35 min |
| May 19, 6:54 PM CDT | Special Weather Statement | ICT | Sedgwick | 36 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.